# SDR UPS06446007

- Difficulty date: December 28, 2005
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 80,484 hours, 17,793 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REF DMI# D305601 - INTERIM REPAIR TO FUSELAGE SKIN PUNCTURE AT FS 2565 (CRACK LENGTH 13").  SKIN AT BS 2553 - 2575 BETWEEN S46R AND S49R PERMANENT REPAIRED AS PER EO# B747-5330-22469-B APPENDIX B AND ZERO, TIME ALL FASTENER HOLES CARRIED OUT IAW SRM 51-10-01 PG 12.
